Robust stabilization of nonlinear systems via stable kernel representations with L2-gain bounded uncertainty

Share/Save/Bookmark

Schaft, A.J. van der (1995) Robust stabilization of nonlinear systems via stable kernel representations with L2-gain bounded uncertainty. Systems & Control Letters, 24 (2). pp. 75-81. ISSN 0167-6911

open access
[img]
Preview
PDF
397kB
Abstract:The approach to robust stabilization of linear systems using normalized left coprime factorizations with H∞ bounded uncertainty is generalized to nonlinear systems. A nonlinear perturbation model is derived, based on the concept of a stable kernel representation of nonlinear systems. The robust stabilization problem is then translated into a nonlinear disturbance feedforward H∞ optimal control problem, whose solution depends on the solvability of a single Hamilton-Jacobi equation.
Item Type:Article
Copyright:© 1995 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/30195
Official URL:http://dx.doi.org/10.1016/0167-6911(94)00038-W
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140835